Doomcon @ Pan-Pacific Hotel,

Sessions | Timetable | Tags | People

Tim McDougall

Participating in Events:
Fun Thursday Gaming - All Evening Thursday 17:00 until Thursday 17:30 (30 Minutes)
Gateway Games - Running All Day Friday 09:30 until Friday 09:00 (-30 Minutes)
Fan-Created Games and Fanmade Adaptions - All Day Saturday 09:30 until Saturday 10:00 (30 Minutes)
"Going Cardboard" Screening Saturday 20:00 until Saturday 21:30 (90 Minutes)
Kickstarting Games Saturday 22:00 until Saturday 23:00 (60 Minutes)